Deformations and fourier-mukai transforms

Yukinobu Toda University of Tokyo

Differential Geometry mathscidoc:1609.10092

Journal of Differential Geometry, 81, (1), 197-224, 2009
The aim of this paper is twofold. First we give an explicit construction of the in¯nitesimal deformations of the category Coh(X) of coherent sheaves on a smooth projective variety X. Secondly,we show that any Fourier-Mukai transform ©: Db(X) ! Db(Y ) extends to an equivalence between the derived categories of the deformed Abelian categories.
No keywords uploaded!
[ Download ] [ 2016-09-09 14:33:46 uploaded by admin ] [ 632 downloads ] [ 0 comments ] [ Cited by 12 ]
@inproceedings{yukinobu2009deformations,
  title={DEFORMATIONS AND FOURIER-MUKAI TRANSFORMS},
  author={Yukinobu Toda},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909143346354908749},
  booktitle={Journal of Differential Geometry},
  volume={81},
  number={1},
  pages={197-224},
  year={2009},
}
Yukinobu Toda. DEFORMATIONS AND FOURIER-MUKAI TRANSFORMS. 2009. Vol. 81. In Journal of Differential Geometry. pp.197-224. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909143346354908749.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved